# SDR AALA202206200894

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,377 hours, 30,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Chafed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 19 OVERHEAD EMERGENCY EXIT LIGHT TURNS ON/OFF WHILE MOVING WIRING AT CANNON PLUG. (LIGHT 204WL). MAINTENANCE FOUND WIRE CHAFFING AT CANNON PLUG, RE-PINNED WIRE PER AMM 33-51-02 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
